# SDR USAA920081314

- Difficulty date: July 4, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 51,823 hours, 34,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1103213
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 412 - ROW 6 EMERGENCY LIGHT INOP.  RELAMP, NO HELP.  MX REPLACED LIGHT HOUSING.  OPERATIONAL CHECK WAS GOOD.  (S)
